# SDR CALA2025031402813

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 48,071 hours, 25,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ON WITH SWITCH OFF ON ARMED CYCLED SWITCH.
